| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 25-28


H. R. Erfanian, A. V. Kamyad, S. Effati
      The optimal method for solving continuous linear and nonlinear programs
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1209-1217.

S. Sohraiee
      Evaluation of egoist's dilemma with fuzzy data
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1219-1233.

M. Sanei, N. Noori, H. Saleh
      Sensitivity analysis with fuzzy data in DEA
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1235-1241.

N. Sohaee
      List VEF coloring of planar graphs
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1243-1247.

E. Najafi, M. B. Aryanegad, F. Hosseinzadeh Lotfi, A. Ebnerasoul
      Efficiency and effectiviencess rating of organization with combined DEA and BSC
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1249-1264.

P. Azhdari, R. Farnoosh
      Fixed point theorems for the generalized C-contractions
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1265-1273.

H. Rafat
      On tiling for some types of manifolds and their folding
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1275-1284.

R. N. Jat, S. Chaudhary
      MHD flow and heat transfer over a stretching sheet
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1285-1294.

A. A. EL–Sherbiny, M. S. El–Paoumy
      On Poisson repairmen model: MX/M/2/K/N with balk arrival, balking, reneging and hetrogeneous repairmen
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1295-1302.

M. Hara, J. Yoneyama
      Robust H_\infty disturbance attenuation for uncertain discrete-time systems with time-varying delay
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1303-1313.

H. Al-Nachawati, S. E. Abu-Youssef
      A Bayesian analysis of order statistics from the generalized Rayleigh distribution
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1315-1325.

R. Cerqueti, G. Rotundo
      Companies' decisions for profit maximization: A structural model
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1327-1340.

A. Sen
      On Perron's unit root tests in the presence of an innovation variance break
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1341-1360.

A. S. Al-Ruzaiza
      The chaos and control of a prey-predator model with some unknown parameters
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1361-1374.

Bin Zheng
      High order parallel iterative method for diffusion equations
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1375-1380.

Qinghua Feng
      AGE method for hyperbolic equations
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1381-1385.

Qinghua Feng, Wenqia Wang
      An alternating group iterative method for Schrodinger equations
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1387-1392.

Qinghua Feng
      Alternating group iterative method for diffusion equations
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1393-1399.

Qinghua Feng
      Parallel AGEI method for fourth order parabolic equations
      Appl. Math. Sci., Vol. 3, 2009, no. 25-28, 1401-1405.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |